# SDR UHLA2014042000323

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 12,782 hours, 9,777 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS A PIN HANGING FROM THE EMERGENCY SLIDE.  R & R L2 DOOR SLIDE TO BUSTLE RETAINER LANYARD PIN.  DOOR OPS CHECK GOOD IAW AMM 25-65-01.
